# SDR HEEA062992

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assembly
- Part number: 406010426101
- Condition: Worn
- Location: Main Rotor
- Part time: 1,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY HAS WORN BUSHING.  SERIAL NUMBERS REMOVED ARE AFS-1223 AND AFS-1219.  REFERENCE:  DMR NR 686246.  REPLACEMENT PART SERIAL NUMBERS ARE AFS-2131 AND AFS-2134.
